Journal of Nonlinear Mathematical Physics

Volume 8, Issue Supplement, February 2001, Pages 35 - 41

Threshold Behavior for Nonlinear Wave Equations

Authors
Piotr BIZON
Corresponding Author
Piotr BIZON
Available Online 1 February 2001.
DOI
https://doi.org/10.2991/jnmp.2001.8.s.7How to use a DOI?
Abstract
In this brief contribution, which is based on my talk at the conference, I discuss the dynamics of solutions of nonlinear wave equations near the threshold of singularity formation. The heuristic picture of threshold behavior is first presented in a general setting and then illustrated with three examples.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
8 - 100
Pages
35 - 41
Publication Date
2001/02
ISBN
91-631-0262-5
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2001.8.s.7How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Piotr BIZON
PY  - 2001
DA  - 2001/02
TI  - Threshold Behavior for Nonlinear Wave Equations
JO  - Journal of Nonlinear Mathematical Physics
SP  - 35
EP  - 41
VL  - 8
IS  - Supplement
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2001.8.s.7
DO  - https://doi.org/10.2991/jnmp.2001.8.s.7
ID  - BIZON2001
ER  -